JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Trying to Conceive with Medical Assistance (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/)
-   -   ~Update with a question~ (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/1172259-update-question.html)

Hopingfor1soon July 30th, 2008 11:13 AM

Hey girls,
Sorry I havent been around much lately...I really miss you guys though!! I am trying to stay caught up but we are so busy it is hard. Anyways, I wanted to give you all a quick update.
Well this cycle seems to be turning out to be a bust...I feel AF coming, I am getting some cramps the past two days. AF was do yesterday but still isnt here. I am thinking probably this afternoon some time.
On a positive note we are going to be starting injectables and IUI next cycle. I am really nervous. I have my consultation tomorrow with our RE about what exactly we are doing. I am nervous simply because I have no idea what to expect. Does anyone know anyone who has had success with injectables? What about side effects, any idea?

Wow talk about nervous, I feel like I did when we first started seeing the RE. haha

Anyways, good luck to those testing soon, and I hope everyone is doing well!!

srstuvland July 30th, 2008 11:22 AM

I am currently on my second round of IUI w/ femara and injectable follistim. I have been lucky to have NO side effects. I know that if you take a lot of follistim you can get extremely bloated.

I wish you the best of luck!!!

DoulaMama July 30th, 2008 01:22 PM

Good luck!

kymom July 30th, 2008 03:31 PM

I am not real sure just wanted to wish you good luck!!

Ana*Addey*OliveMommy July 30th, 2008 06:53 PM

Good Luck!

Hopingfor1soon July 30th, 2008 07:04 PM

Thanks girls!


All times are GMT -7. The time now is 03:13 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.